Wedge cancellation of certain mapping cones
Compositio Mathematica, Volume 81 (1992) no. 1, p. 1-17
@article{CM_1992__81_1_1_0,
     author = {Llerena, Irene},
     title = {Wedge cancellation of certain mapping cones},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {1},
     year = {1992},
     pages = {1-17},
     zbl = {0744.55008},
     mrnumber = {1145605},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_1_1_0}
}
Llerena, Irene. Wedge cancellation of certain mapping cones. Compositio Mathematica, Volume 81 (1992) no. 1, pp. 1-17. http://www.numdam.org/item/CM_1992__81_1_1_0/

1 H. Bass: K-Theory and stable Algebra, Publ. Math. I.H.E.S., 22, Paris (1964). | Numdam | MR 174604 | Zbl 0248.18025

2 I. Bokor: On Genus and Cancellation in Homotopy, Isr. Journal M. (to appear). | MR 1135224 | Zbl 0744.55004

3 P. Hilton: Homotopy theory and duality, Gordon and Breach, New York (1965). | MR 198466

4 P. Hilton, G. Mislin and J. Roitberg: Localization of Nilpotent Groups and Spaces, Math. Studies, 15, North-Holland, Amsterdam (1975). | MR 478146 | Zbl 0323.55016